MAUDE Adverse Event Report: OLSEN MEDICAL LLC MIDAS TOUCH; OLSEN BLADE ELECTRODE, MIDAS TOUCH

OLSEN MEDICAL LLC MIDAS TOUCH; OLSEN BLADE ELECTRODE, MIDAS TOUCH
Model Number 30-0014
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was utilizing an electro cautery blade, when using the device for approximately 10 minutes the sheath around the end fell apart.No fragments in the patient.

Brand Name
MIDAS TOUCH
Common Device Name
OLSEN BLADE ELECTRODE, MIDAS TOUCH
Manufacturer (Section D)
OLSEN MEDICAL LLC
3230 commerce center place
louisville KY 40211
MDR Report Key7394012
Report Number3000719969-2018-00004
Device Sequence Number1314695
Product Code GEI
UDI-Device Identifier30841785106232
UDI-Public30841785106232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K973234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source company representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number30-0014
Device Catalogue Number30-0014
Device Lot Number027133
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2018
Patient Sequence Number1
Patient Age36 YR